# SDR SWAA2025052770135

- Difficulty date: May 13, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

540 BREAK PANEL IS CRACKED AT LBL 1; WL 208.<[01] REMOVED AND REPLACED BS-540 BREAK PANEL LBL-1 TOLBL-25; WL-208 IAW SRM 51-40-02-0G-0 AND DWG#143A5240
